On the Nonexistence of Universal Information Structures

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

This paper extends the nonexistence result of Heifetz and Samet (Games Econ. Behav. 22 (1998) 260–273). They have shown that there exists no universal knowledge space to which every knowledge space can be mapped in a knowledge-preserving manner. We show that an analogous nonexistence result holds in the more general context of information structures. These structures can be viewed as generalizations of knowledge spaces that describe non-probabilistic beliefs.
Original languageEnglish
Pages (from-to)132-139
JournalJournal of Economic Theory
Volume122
Issue number1
DOIs
Publication statusPublished - 2005

Cite this